I have been using this cream for rash on my face for 3 years and recently and rash on my face gooten worse, i have seen a MD 2 days ago but i now have liver concerns, could this cream have effects on my liver?
It is very unlikely.
The side effects most often associated with long term topical steroid use include:
1. Thinning of the skin
2. The skin may develop permanent striae (like 'stretch' marks), bruising, discolouration, or thin spidery blood vessels (telangiectasia).
3. Trigger or worsen other skin disorders such as acne, rosacea and perioral dermatitis.
4.Some topical steroid gets through the skin and into the bloodstream. The amount is usually small and usually causes no problems unless strong topical steroids are used regularly on large areas of the skin. The main concern is with children who need frequent courses of strong topical steroids. The steroid can have an effect on growth. Therefore, children who need repeated courses of strong topical steroids should have their growth monitored.
- Fluocinonide Information for Consumers
- Fluocinonide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluocinonide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2010 • 1 answer
Posted 29 Sep 2011 • 1 answer
Posted 23 Oct 2011 • 1 answer
Posted 12 Oct 2012 • 2 answers
Posted 21 May 2014 • 1 answer